# SDR C2XA06CL089

- Difficulty date: November 6, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 8,847 hours, 4,730 cycles
- Engine: Allsn AE3007A
- Engine time: 10,823 hours, 5,757 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bevel Gear
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

PVD FLIGHT NR 2366 THE CREW REPORTED ENGINE NR 2 FAILED IN FLIGHT ON DESCENT INTO PVD. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE REPLACED THE NR 2 ENGINE.  OPERATIONAL CHECKS WERE GOOD.  DFDR DATA SHOWED NR 2 ENGINE DECREASED FROM 91% TO 0 IN 1 SECOND.THIS IS INDICATIVE OF A RADIAL DRIVE SYSTEM FAILURE.TEAR DOWN REPORT INDICATED THE ENGINE FAILURE WAS CAUSED BY THE UPPER BEVEL GEAR FAILURE.  CAUSE OF GEAR FAILURE : RESONANCE MODE (2DOC).
